Research Interests: Riemannian Geometry, Differential Topology

Ph.D. Thesis:

J. Borzellino. Riemannian Geometry of Orbifolds, Spring 1992, Ph.D. Thesis UCLA. (PDF)

Publications:

  1. J. Borzellino. Orbifolds of Maximal Diameter, Indiana Univ. Math. J. 42 (1993), 37--53. (PDF)
  2. J. Borzellino. Pinching Theorems for Footballs and Teardrops of Revolution, Bulletin of the Australian Mathematical Society, 49 (1994), 353--364. (PDF)
  3. J. Borzellino and S. Zhu. The Splitting Theorem for Orbifolds, Illinois Journal of Mathematics, 38 (1994), 679--691. (PDF)
  4. J. Borzellino and B. Lorica. The Closed Geodesic Problem for Compact Riemannian 2-Orbifolds, Pacific Journal of Mathematics, 175 (1996), 39-46. (PDF)
  5. J. Borzellino. Orbifolds With Lower Ricci Curvature Bounds, Proceedings of the American Mathematical Society, 125(10) (1997), 3011-3018. (PDF)
  6. J. Borzellino. Whose Limit is it Anyway?, PRiMUS (Problems, Resources, and Issues in Mathematics Undergraduate Studies), XI (2001) no. 3, 265–274. (PDF)
  7. J. Borzellino and V. Brunsden. Determination of the Topological Structure of an Orbifold by its Group of Orbifold Diffeomorphisms, Journal of Lie Theory, 13 (2003) no. 2, 311–327. (PDF)
  8. J. Borzellino and V. Brunsden. Orbifold Homeomorphism and Diffeomorphism Groups, in "Infinite Dimensional Lie Groups in Geometry and Representation Theory", World Scientific, (2002), 116–137. (PDF)
  9. J. Borzellino, Christopher R. Jordan-Squire, Gregory C. Petrics and
    D. Mark Sullivan. On the Existence of Infinitely Many Closed Geodesics on Orbifolds of Revolution, unpublished expository article. (PDF)
  10. J. Borzellino, Christopher R. Jordan-Squire, Gregory C. Petrics and
    D. Mark Sullivan. Closed Geodesics on Orbifolds of Revolution, Houston Journal of Mathematics, 33 (2007) no. 4, 1011-1025. (PDF)
  11. J. Borzellino and V. Brunsden. A Manifold Structure for the Group of Orbifold Diffeomorphisms of a Smooth Orbifold, Journal of Lie Theory, 18 (2008) no. 4, 979–1007. (PDF)
  12. J. Borzellino and V. Brunsden. The Stratified Structure of Spaces of Smooth Orbifold Mappings, Communications in Contemporary Mathematics, 15 (2013) no. 5, 37 pages. doi:10.1142/S0219199713500181.(PDF)
  13. J. Borzellino and M. Sherman. When is a Trigonometric Polynomial not a Trigonometric Polynomial?, The American Mathematical Monthly, 119 (2012) no. 5, 422-425. (PDF)
  14. J. Borzellino and V. Brunsden. Elementary Orbifold Differential Topology, Topology and its Applications, 159 (2012), 3583-3589. doi:10.1016/j.topol.2012.08.032. (PDF)